Hi jesslara and welcome!
I am sorry to hear of this new symptom popping up on you.;(
Can I ask if this is a new Rx for you? Often the start up effects can cause this to happen...or even a bump in dosage.
Of course, this is often just a common anxiety symptom as well.
What if anything do you do as far as self-help techniques? We have a lot of great ones here:
Self Help sites with breathing/relaxation exercises instructions
Panic attack relief exercises:
Doing the breathing exercises can be especially important when dealing with dizzy/lightheadedness.
The Progressive Muscle Relaxation may be a good one for the head pressure. (stress relief exercises link)
Give them a try, and see if you find relief.
Keep posting with us as well. We are here to understand and support!!
"Courage is not the abscence of fear, it is feeling afraid and doing it anyway!"
"Worrying does not empty tomorrow of its troubles...it empties today of its strength."
Corrie Ten Boom
Panic Syndrome recovery due to CBT